Open Access
Translator Disclaimer
Feb 2000 Weighted sums for i.i.d. random variables with relatively thin tails
Hartmut Lanzinger, Ulrich Stadtmüller
Author Affiliations +
Bernoulli 6(1): 45-61 (Feb 2000).

Abstract

We prove almost sure limit theorems for weighted sums of i.i.d. random variables with weights having a very short span, so that rather strong moment conditions are needed. This complements results due to Li et al. and the first author.

Citation

Download Citation

Hartmut Lanzinger. Ulrich Stadtmüller. "Weighted sums for i.i.d. random variables with relatively thin tails." Bernoulli 6 (1) 45 - 61, Feb 2000.

Information

Published: Feb 2000
First available in Project Euclid: 22 April 2004

zbMATH: 0956.60013
MathSciNet: MR2001I:60053

Keywords: Law of the iterated logarithm , Speed of convergence , strong laws of large numbers , weighted means of i.i.d. random variables

Rights: Copyright © 2000 Bernoulli Society for Mathematical Statistics and Probability

JOURNAL ARTICLE
17 PAGES


SHARE
Vol.6 • No. 1 • Feb 2000
Back to Top